# SDR CALA9600754

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FASTENER HOLE OF LT OUTBOARD AILERON SKIN.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 57-50-5.
